International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 575-583

Studies on the differential equations of enzyme kinetics. II. bimolecular reaction: the fitting of experimental data to the simplified model

Claude Marmasse1 and Joseph Wiener2

1Biophysics Laboratory, La Feria 78559-0951, Texas, USA
2Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA

Received 29 April 1987

Copyright © 1988 Claude Marmasse and Joseph Wiener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Efficient and unbiased estimates of the parameters of the differential system, as well as simultaneous fiducial limits, are obtained through an (eventually weighted) least-squares fitting to a Taylor expansion of the concentration of the products of the reaction.